MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO INRPLS HP W/COAX MULTI-ORIFICE; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO INRPLS HP W/COAX MULTI-ORIFICE; LAVAGE, JET
Catalog Number 0210158000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer discarded.
 
Event or Problem Description
The user facility reported, the device was leaking fluid from the battery pack during a procedure.No medical intervention, no delay and no adverse consequences.

Brand Name
INRPLS HP W/COAX MULTI-ORIFICE
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8134702
Report Number0001811755-2018-02674
Device Sequence Number1233967
Product Code FQH
UDI-Device Identifier37613327351003
UDI-Public37613327351003
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210158000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2018
Initial Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1